# SDR DALA2024040203982

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 92,032 hours, 43,377 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 DISC: 2 O2 MASK AT DOOR 2R DEPLOYED. C/A: REPACKED MASKS PER A320 AMM 35-21. VERIFIED 02 GENERATOR WAS NOT DEPLOYED. A/C OK FOR SVC. (5847878)
